# SDR UF6A990777

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Module
- Part number: JD711J0291000
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE MODULAR 6 TITANIUM TUBE HAS A HOLE IN IT AND IS WORN DEEPLY ON BOTH SIDES.  MAINTENANCE ROUTED OUT THE HOLE AND SMOOTHED THE EDGES.  THE CHAFFED AREAS WRE BLENDED OUT SMOOTH.  ALL WORK WAS DONE IAW WITH ENGINEERING REPORT NR 99-131.  (M)
